# SDR SWAA2023121222222

- Difficulty date: November 16, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ON ORSS 270 AT LT WING 2023-694302<[01] REPLACED CORRUGATED PLATE AND FASTENERS ON TRAILING EDGE ORSS270 LTWING IAW B737-700 SRM 51-40-02 AND DRAWING 115A2001 SHEET 32 REV ?. SEE INDIVIDUAL STEP SIGNOFF BELOW;[02] CORRECT STEP 1. REPLACED CORRUGATED PLATE AND FASTENERS ON TRAILING EDGE ORSS270 LTWING IAW B737-700 SRM 51-40-02 ; DRAWING 115A2001 SHEET 32 REV ?;AND SRM 51-10-02 ITEM 9. SEE INDIVIDUAL STEP SIGNOFF BELOW;[03] REPLACED CORRUGATED PLATE AND FASTENERS ON TRAILING EDGE ORSS270 LTWING IAW B737-700 SRM 51-40-02 ; DRAWING 115A2001 SHEET 32 REV ?;AND SRM 51-10-02 ITEM 9. SEE INDIVIDUAL STEP SIGNOFF BELOW
